sexologist-icon

Period delay

My fiance is undergoing of skin allergy treatment in consultation of doctor. She is taking his prescribed medicens which are Laveta M, allegra, ivermectol. She has urine infection also pus cells. She is continually taking these medicens frm last 20 days and she got delay in periods for 10 days. Still she havent got.
views-icons 63 Views 1 Share Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Jyotsna Gupta
Gynecologist 14 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

normally these medicine doesnot affect the periods . it will be better if look into other causes of delay. get urine test and ultrasound lower abdomen and TSH done.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Guninder kaur
Gynecologist 15 yrs exp Ghaziabad
delay can  b  because  of  harmonal  disbalanc e.  see  a  gynaec  to help  you.  certain  blood  test  n  ultrasound  is  needed
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO